# SDR REXA2024010900054

- Difficulty date: November 13, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Part number: MM67035501007
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT BEAM IS CHAFED ON THE FWD AND AFT END. FIRST CHAFE IS APPROX 0.125 LONG, 0.125 WIDE, AND 0.035 DEEP. SECOND CHAFE IS APPROX 0.125 LONG, 0.125 WIDE, AND 0.025 DEEP. INSTALLED REPAIRED BEAM ASSEMBLY BETWEEN FS1000 AND FS1047, AFT BAGGAGE BAY STRUCTURE IAW CRJ900 SRM 51-42-21-001-001-A01.
